# SDR SIMA20210103001

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 38,363 hours, 34,211 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT HI SPEED (OVER 80 KTS) ABORTED T/O.  TANK 1 INDICATES ALL DASHES.  NO EXCESSIVE USE OF BRAKES NEEDED, NO BRAKE OVERHEAT MESSAGE ON EICAS, AND NO BRAKE TEMP INDICATION WENT INTO THE UPPER LIMIT OF THE AMBER RANGE.  C/A: CHECKED AC, IAW AMM 05-50-16, NO DEFECT NOTED.  AC OK TO RETURN TO SERVICE.
